Elimination of Overflow Oscillations in Fixed-Point State-Space Digital Filters Using Saturation Arithmetic: an Lmi Approach
No Thumbnail Available
Date
2006
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Press inc Elsevier Science
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A criterion for the nonexistence of overflow oscillations in fixed-point state-space digital filters employing saturation arithmetic is presented. The criterion possesses the structure of linear matrix inequality and hence is computationally tractable. The criterion is compared with an earlier LMI-based criterion. (c) 2005 Elsevier Inc. All rights reserved.
Description
Keywords
asymptotic stability, digital filters, finite wordlength effects, nonlinear systems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
16
Issue
1
Start Page
45
End Page
51